zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coupled coincidence point theorems in ordered metric spaces. (English) Zbl 1253.54037
The authors provide a generalization for the contraction fixed point principle that states the existence of the so-called coupled coincidences of a pair of maps defined on an ordered complete metric space. Neither convincing examples of possible concrete applications nor arguments justifying the importance of the problem are given.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Gnana Bhaskar T., Lakshmikantham V.: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. TMA 65, 1379–1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[2]Choudhury B.S., Kundu A.: A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. TMA 73, 2524–2531 (2010) · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[3]Harjani J., Lopez B., Sadarangani K.: Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear Anal. TMA 74, 1749–1760 (2011)
[4]Lakshmikantham V., L.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. TMA 70, 4341–4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[5]Samet B.: Coupled fixed point theorems for a generalized Meir–Keeler contraction in partially ordered metric spaces. Nonlinear Anal. TMA 72, 4508–4517 (2010) · Zbl 1264.54068 · doi:10.1016/j.na.2010.02.026
[6]Alber, Ya. I., Guerre-Delabriere, S.: Principles of weakly contractive maps in Hilbert spaces. In: Gohberg, I., Lyubich, Yu. (eds.) New Results in Operator Theory. Advances and Appl., vol. 98, pp. 7–22. Birkhäuser, Basel (1997)
[7]Rhoades B.E.: Some theorems on weakly contractive maps. Nonlinear Anal. TMA 47(4), 2683–2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[8]Chidume C.E., Zegeye H., Aneke S.J.: Approximation of fixed points of weakly contractive nonself maps in Banach spaces. J. Math. Anal. Appl. 270(1), 189–199 (2002) · Zbl 1005.47053 · doi:10.1016/S0022-247X(02)00063-X
[9]Choudhury B.S., Metiya N.: Fixed points of weak contractions in cone metric spaces. Nonlinear Anal. TMA 72, 1589–1593 (2010) · Zbl 1191.54036 · doi:10.1016/j.na.2009.08.040
[10]Choudhury B.S., Konar P., Rhoades B.E., Metiya N.: Fixed point theorems for generalized weakly contractive mappings. Nonlinear Anal. TMA 74, 2116–2126 (2011) · Zbl 1218.54036 · doi:10.1016/j.na.2010.11.017
[11]Dorić D.: Common fixed point for generalized (ψ, φ)-weak contractions. Appl. Math. Lett. 22, 1896–1900 (2009) · Zbl 1203.54040 · doi:10.1016/j.aml.2009.08.001
[12]Zhang Q., Song Y.: Fixed point theory for generalized $${phi}$$ -weak contractions. Appl. Math. Lett. 22(1), 75–78 (2009) · Zbl 1163.47304 · doi:10.1016/j.aml.2008.02.007
[13]Khan M.S., Swaleh M., Sessa S.: Fixed points theorems by altering distances between the points. Bull. Aust. Math. Soc. 30, 1–9 (1984) · Zbl 0553.54023 · doi:10.1017/S0004972700001659
[14]Choudhury B.S.: A common unique fixed point result in metric spaces involving generalised altering distances. Math. Commun. 10, 105–110 (2005)
[15]Choudhury B.S., Das K.: A coincidence point result in Menger spaces using a control function. Chaos Solitons Fractals 42, 3058–3063 (2009) · Zbl 1198.54072 · doi:10.1016/j.chaos.2009.04.020
[16]Miheţ D.: Altering distances in probabilistic Menger spaces. Nonlinear Anal. TMA 71, 2734–2738 (2009) · Zbl 1176.54034 · doi:10.1016/j.na.2009.01.107
[17]Naidu S.V.R.: Some fixed point theorems in Metric spaces by altering distances. Czechoslov. Math. J. 53(1), 205–212 (2003) · Zbl 1013.54011 · doi:10.1023/A:1022991929004
[18]Sastry K.P.R., Babu G.V.R.: Some fixed point theorems by altering distances between the points. Ind. J. Pure. Appl. Math. 30(6), 641–647 (1999)
[19]Dutta, P.N., Choudhury, B.S.: A generalisation of contraction principle in metric spaces. Fixed Point Theory Appl. 2008, Article ID 406368 (2008)
[20]Jungck G.: Commuting mappings and fixed points. Am. Math. Mon. 83, 261–263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[21]Jungck G.: Compatible mappings and common fixed points. Int. J. Math. Math. Sci. 9, 771–779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[22]Babu G.V.R., Vara Prasad K.N.V.V.: Common fixed point theorems of different compatible type mappings using Ciric’s contraction type condition. Math. Commun. 11, 87–102 (2006)
[23]Bari, C.D., Vetro, C.: Common fixed point theorems for weakly compatible maps satisfying a general contractive condition. Int. J. Math. Math. Sci. 2008, Article ID 891375 (2008)
[24]Berinde V.: A common fixed point theorem for compatible quasi contractive self mappings in metric spaces. Appl. Math. Comput. 213(2), 348–354 (2009) · Zbl 1203.54036 · doi:10.1016/j.amc.2009.03.027
[25]Kang S.M., Cho Y.J., Jungck G.: Common fixed point of compatible mappings. Int. J. Math. Math. Sci. 13(1), 61–66 (1990) · Zbl 0711.54029 · doi:10.1155/S0161171290000096